MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK HEMOLOK MED CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK HEMOLOK MED CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE
Catalog Number 544220
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "clamps failed.We have had an increased number of failed vasectomies with the use of this lot number in particular".Additional information received on january 21, 2026, indicated that "the failure was related to clip loading/seating issues and ligation failure.The patient required a second vasectomy and had to visit the emergency room (er) due to a large hematoma, after the clip had to be clamped multiple times.The patient's current condition is fine, but frustrated." three patients were involved.Associated mdrs: 3003898360-2026-00065, 3003898360-2026-00067.

Brand Name
WECK HEMOLOK MED CLIPS 6/CART 84/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24274235
Report Number3003898360-2026-00066
Device Sequence Number13267290
Product Code FZP
UDI-Device Identifier14026704725691
UDI-Public(01)14026704725691(11)250602(17)300601(10)73E2501040(21)
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K232970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number544220
Device Lot Number73E2501040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown